# SDR FDEA201210113595

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274788204
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BETWEEN FR 64- 72 HAS TEN AREAS OF CORROSION ON LOWER   SURFACE OF SCALLOPS AND EXTEND UNDER THE SCALLOPS 20 SQUARE INCHES.  REMOVED LIGHT CORROSION.  FOUND NINE AREAS TO BE WITHIN LIMITS IAW SRM 53-10-16, FIG 102, PG 105.  FOUND ONE AREA TO BE OUT OF LIMITS IAW FSRM 53-10-16, FIG 102, PG 105, BETWEEN FR 66 AND 67.  REMOVED SEAT TRACK SECTION FROM FR 65.5 TO 68.5 IAW SRM 53-10-16, FIG 201. FABRICATED NEW SEAT TRACK SECTION AND REPAIR ANGLES AND INSTALLED SECTION AND REPAIR ANGLES IAW SRM 53-10-16, FIG 201, PG 207 AND SRM 51-40-21. REPROTECTED AREAS IAW SRM 51-23-10.
